After medication, horses usually experience adverse reactions such as lethargy, incoordination, sweating, ataxia, salivation, muscle tremors, and anaphylaxis. So it’s important to monitor horses for any unusual behavior and seek veterinary attention if necessary.
It’s interesting though to learn that after a horse is medicated, it’s actually best to let them be and get their bearings on their own. Moose’s owner even put a towel over his face to protect his eyes from the bright sun. And let me tell you, when those meds wear off, it’s like watching a drunk person trying to walk a straight line! But don’t worry, Moose isn’t actually drunk, he’s just feeling a little tipsy and confused.
I can’t help but wonder how other horses react after medication. Do they stumble around like Moose, or do they just take it in stride and carry on with their day? It’s fascinating to see the different personalities and reactions of our equine friends.
So, if you’re ever feeling down, just watch this video of Moose and I guarantee it will put a smile on your face. And hey, if you have a sense of humor like me, you might even snort-laugh like a horse yourself!
@rachel.amundsen Moose got the ✂️ *No horse was harmed during this video #equestrian #gelded #horsesoftiktok #funny ♬ Because I Got High – Afroman